# SDR SWIA202054773

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP FOR FAME FS 295, STGR 19L, HAS CORROSION, MARKED.  C-CHECK RO 12/26/2020.  REMOVED AND REPLACED CLIP PN SH670-31514-1 AT FS 295, STGR 19L, REF CRJ900 SRM AND DWG.  COMPLIED WITH SKYWEST TASK CARD STRUCTURAL MAJOR REPAIR (RII).
